# SDR MALA060441

- Difficulty date: June 23, 2006
- Submitted: July 3, 2006
- Operation: Air carrier
- Aircraft: N451XJ
- Make and model: Saab 340B
- Aircraft serial: 340B451
- Aircraft time: 21,624 hours, 23,402 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: 7255150521
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE LEFT HORIZONTAL STAB FOR OTHER MAINTENANCE NOTED TWO DENTS ON THE TOP SKIN.  ONE DENT LOCATION WAS 10 INCHES FORWARD OF THE AFT SPAR, 4 INCHES OUTBOARD OF STATION 51.92.  DENT DIMENSIONS WERE 1.25 INCHES BY 1.25 INCHES AND .038 INCHES DEEP.  SECOND DENT LOCATION WAS 3 INCHES OUTBOARD OF STATION 51.92.  DENT DIMENSIONS WERE 12 INCHES LONG AND 1.781 INCHES WIDE WITH THE DEEPEST AREA BEING .083 INCHES DEEP.  THE LEFT HORIZONTAL STAB UPPER SKIN PANEL PART NUMBER 7255150-521 WAS REPLACED.  WORK WAS PERFORMED IAW SAAB EO NR S55074.
